# SDR CA140912017

- Difficulty date: September 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: SEEBELOW
- Condition: Overheated
- Location: Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT HAD IDG PROBLEMS WHICH WERE DETERMINED TO BE DUE TO DAMAGED TB LUGS AT TB19 WHICH APPEARED TO HAVE OVERHEATED.
